# SDR FDEA202006231323

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,276 hours, 27,978 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50212
- Condition: Corroded
- Location: Bs 1120-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 1120-1180 RBL44.5 SEAT TRACK FLANGE CORRODED.  REMOVED CORROSION AT SEAT TRACK AT STA 1080 - 1180 RBL 44.5, ORIG MAT 0.090", MAT REMOVED 0.038", MAT REMAINING 0.052" OUT OF LIMITS IAW SRM 53-00-52-1A.  REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW SRM 51-40-02-OG & 53-40-52-01 AND DWG 144N5002 REV-.
